Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
oooh

i'm losin my hair on spiro

Recommended Posts

wtf. i think im going to call my derm tomorrow.

i think its actually working for skin but im noticing clumps of hair just falling out and i cannot go bald!

ive been reading threads and googled online about this.

has anyone had their derm/doc give any kind of solution to this?

i dont want to have to stop the spiro and have another massive breakout. :confused:

Share this post


Link to post
Share on other sites
Guest tvspy
wtf. i think im going to call my derm tomorrow.

i think its actually working for skin but im noticing clumps of hair just falling out and i cannot go bald!

ive been reading threads and googled online about this.

has anyone had their derm/doc give any kind of solution to this?

i dont want to have to stop the spiro and have another massive breakout. :confused:

What mg are you on? I am on 50mg at twice a day. Have you had this issue before you took spiro? My face is amazing. I cannot imagine going off spiro. I switch off from once a day to twice a day every other day....not too many strange side effects. Now almost in my 5th month!

You may want to try Nioxin Shampoo/Conditioner. I use that!

Share this post


Link to post
Share on other sites

i started off at 25mg for a week and now its 50mg. i have NEVER had this issue before! i have a full head of hair that ive never had any kind of problem with. spiro is doing wonders for my skin too and im on the 2nd or 3rd week of this med. right now im doing every other day with 25mg until i have my doc appointment on Monday. She said its not from the spiro but it is! I've read stuff on it and plus other people's experiences. I know the topical spiro is actually suppose to help women with hair growth- go figure.

what is Nioxin? I'll have to look into that.

Share this post


Link to post
Share on other sites

hair shedding is usually common with spiro

stick to it for 3 months if it doesnt get better thne u r allergic to anti androgen

I had the same problem with Yaz which had spiro in it.what ever anti androgen I use I have some allergic reaction and my hair starts to fall out.

I even tried natural stuff saw palmetto which is antiandrogen and my hair was shedding alot

and seems like no one els had this reaction

Share this post


Link to post
Share on other sites

That is definitely odd and may indicate an adverse reaction. Most people on spiro see a decrease in facial and body hair and an increase of growth in the hair on your head.

Spiro is even prescribed to women who suffer from baldness..

Personally I've been o Spiro since December and my hair has grown thicker and longer than it has been in years but my facial and body hair grows much slower and not as much.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×